# SDR HEEA079102

- Difficulty date: May 21, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 13,489 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Damaged
- Location: Pitch Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER IS POOCHING OUT OF THE UPPER ELASTOMERIC BEARING.
